MAUDE Adverse Event Report: GIVEN IMAGING LTD., YOQNEAM PILLCAM; SYSTEM, IMAGING, GASTROINTESTINAL, WIRELESS, C

GIVEN IMAGING LTD., YOQNEAM PILLCAM; SYSTEM, IMAGING, GASTROINTESTINAL, WIRELESS, C
Model Number FGS-0500
Medical Device Problem Code Failure to Transmit Record (1521)
Health Effect - Clinical Codes Foreign Body In Patient (2687); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/10/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that when the doctor deployed the capsule, it stopped working.It failed to stay on once the patient ingested the capsule.The doctor removed the capsule from the patient's body using a basket and restarted the study with a new capsule.
 
Additional Manufacturer Narrative
Additional information: g3 correction: h6 additional review of the event and/or additional information received shows that there is no information to reasonably suggest that the device in this report may have caused or contributed to a death or serious injury or that the device in this report has malfunctioned.Therefore, this event did not and does not meet the reporting requirements in 21 cfr 803.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
PILLCAM
Common Device Name
SYSTEM, IMAGING, GASTROINTESTINAL, WIRELESS, C
Manufacturer (Section D)
GIVEN IMAGING LTD., YOQNEAM
yetsira 13 street
yoqneam 20692
IS  20692
Manufacturer (Section G)
GIVEN IMAGING LTD., YOQNEAM
yetsira 13 street
yoqneam 20692
IS   20692
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view, MN 55112-4391
8006464633
MDR Report Key24776072
Report Number9710107-2026-00138
Device Sequence Number9904489
Product Code NEZ
UDI-Device Identifier07290101364382
UDI-Public(01)07290101364382(17)270428(10)67328S
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K211684
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFGS-0500
Device Catalogue NumberFGS-0500
Device Lot Number67328S
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/17/2026
Supplement Date Received by Manufacturer04/16/2026
Initial Report FDA Received Date04/03/2026
Supplement Report FDA Received Date04/21/2026
Date Device Manufactured10/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown